Corrected phase-type approximations of heavy-tailed queueing models in a Markovian environment

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

1 Citaat (Scopus)

Samenvatting

We develop accurate approximations of the delay distribution of the MArP/G/1 queue that capture the exact tail behavior and provide bounded relative errors. Motivated by statistical analysis, we consider the service times as a mixture of a phase-type and a heavy-tailed distribution. With the aid of perturbation analysis, we derive corrected phase-type approximations as a sum of the delay in an MArP/PH/1 queue and a heavy-tailed component depending on the perturbation parameter. We exhibit their performance with numerical examples.
Originele taal-2Engels
TitelProceedings of the 8th International Conference on Matrix-Analytic Methods in Stochastic Models (MAM8), Kerala, India, January 6-10, 2014
Plaats van producties.l.
Uitgeverijs.n.
Pagina's113-141
StatusGepubliceerd - 2014

Vingerafdruk Duik in de onderzoeksthema's van 'Corrected phase-type approximations of heavy-tailed queueing models in a Markovian environment'. Samen vormen ze een unieke vingerafdruk.

  • Citeer dit

    Vatamidou, E., Adan, I. J. B. F., Vlasiou, M., & Zwart, A. P. (2014). Corrected phase-type approximations of heavy-tailed queueing models in a Markovian environment. In Proceedings of the 8th International Conference on Matrix-Analytic Methods in Stochastic Models (MAM8), Kerala, India, January 6-10, 2014 (blz. 113-141). s.n.. http://arxiv.org/pdf/1405.0138